Self-archived: 20 January 2011
This page hosts my self-archived (and free) version of the following paper:
Maximal admissible faces and asymptotic bounds for the normal surface solution space
Journal of Combinatorial Theory, Series A 118:4 (2011), pp. 1410–1435.
Click here to download the paper.
The content of the self-archived version is essentially the same as for the published version, and references have been brought up-to-date where appropriate.
The copyright holder is Elsevier, and the original publication is available at www.elsevier.com.